# SDR AALA202106119020

- Difficulty date: May 24, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 33,332 hours, 13,618 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 951-992 Lbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NUMEROUS SPOTS OF CORROSION ON RIGHT CREASE ANGLE AT R2 DOOR LOCATED AT STA 951-992, RIGHT BUTT LINE 45. REMOVED AND REPLACED CREASE ANGLE PER SRM 51-40-02.
